# SDR SIMA2020041312001

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 36,815 hours, 31,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 110049
- Part serial: 19617
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 3BC INOP-C/A-T/S ,REPLACEDAND REMOVED EXIT IDENTIFYER SIGN IAW EMB AMM 33-50-13-000-801-A ZND 33-50-13-400-801-A, NO FIX. REMOVED AND REPLACED # 2 EMERGENCY BATTERY IAW EMB AMM 33-50-04-000-801-A ND 33-50-04-400-801-A, NO FIX. RAR #3 INVERTER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. OPC GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 80160
